2019
Том 71
№ 11

All Issues

Sharshanova G. A.

Articles: 3
Article (Ukrainian)

Meromorphic characteristic functions with three poles that are not all imaginary

Sharshanova G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 387–390

Article (Ukrainian)

Meromorphic characteristic functions with infinitely many poles

Sharshanova G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 129 - 133

Article (Ukrainian)

Meromorphic characteristic functions with one pole

Sharshanova G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 657—661